Journal of Mathematical Physics Volume 8 July-December

New York: American Institute of Physics, 1967. Quarto; G Hardcover; Brown spine with Gold text; Boards strong, some edgewear, some shelfwear, black marks on both covers, otherwise clean; Textblock has Library of Congress ink stamp on front endpaper, Library ink stamp on title page, tape on title page, ink stamp and tape on page 2498, small brown stains on rear endpaper and pastedown, slight age toning, stain along head edge, smudging and marks along tail edge, otherwise clean; 1144 pp; Ex-Library.


FP New Rockville Stock

Price: $100 save 25% $75

See all items in S/S Collection
See all items by